# SDR UALA2010033001068

- Difficulty date: March 30, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 53,838 hours, 20,060 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R ACCUMULATOR PRESSURE IS LOW.  REPLACED DIAPHRAGM IN THE PERCUSSION MECHANISM.  SERVICED BOTTLE TO PREVAILING LIMITS.
